# SDR MASA2010030500192

- Difficulty date: March 5, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 16,236 hours, 12,603 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Locked
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE LOCKED AFTER LANDING.  BLED, INSP & TAXI CHECKED BRAKES.
